| Model Number |
M3536A |
| Medical Device Problem Codes |
Break (1069); Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/23/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is based on information provided by philips remote service engineer (rse) and has been investigated by the philips complaint handling team.The rse evaluated the device and determined that the 3-lead ecg cable is broken the replacement for which was ordered.Based on the information available and the testing conducted, the cause of the reported problem was broken 3-lead ecg cable.The customer ordered the 3-lead ecg cable to resolve the issue.
Event or Problem Description
Philips received a complaint on the heartstart mrx als monitor indicating that the 3-lead ecg terminal cable is broken.There was no patient involvement.